# SDR WX0A07177

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug MD 83
- Aircraft serial: 53467
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD LIGHTS DO NOT COME ON WITH EMERGENCY LIGHT TEST.  R & R BATTERIES FOR EMERGENCY LIGHTS IN FWD SECTION IAW AMM 33-50-00, OPERATIONS TESTED GOOD.
